# SDR 96FDEA01270

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6561477
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  (NR 0383)(019) CORROSION (C53-113-01) IN THE FORWARD CARGO BAY ON STR 28R, BS 680, WL 148.   CORRECTIVE ACTION:  *****S/D******* COMING.
